# SDR SWAA2022020452508

- Difficulty date: November 22, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 48,479 hours, 28,303 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Arm
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE ARM HAS CORROSION ON FWD SURFACE AT BALANCE WEIGHT MATING AREA. / REMOVED AND REPLACED RUDDER PER AMM 27-21-11. CLEARANCE AND OPS CHECKS GOOD PER AMM 27-21-00 TAG NO: 332947 PN ON: 173A0103-10 SN ON: CASA-2664 PN OFF: SN OFF: SB1513
